# SDR CALA2023091502791

- Difficulty date: September 14, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 81,720 hours, 16,844 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066222
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA AND IN ROWS 22 + 35 SMELLED ELEC BURNING SMELL FOR 10 SEC S. NO  FURTHER SMELL AFTER THAT SPOKE TO CREW.  FLIGHT ATTENDANT REPORTED THAT THE BURNING SMELL FORM ATTACH TO LOG PAGE. CAME FROM A PAX FINDINGS. AT THE MOMENT OF OCCURANCE AFT FLIGHT ATTENDANT  SAID THE OVENS WERE RUNNING AND DID NOT SMELL ANYTHING. PERFORMED INSPECTION OF CABIN ELECTRICAL SYSTEMS IAW AMM PERFORMED ENGINE RUN REF AMM 05-51-56-940-801 UP TO STEP D(20). 05-51-56-940-801-C1 UP TO AND INCLUDING STEP D(8). COULD NOT NO SMOKE DETECTED.  FOUND R RECIRC FAN INOP. FIND SOURCE OF ELECTRICAL BURNING SMELL. AMM TASK CONTINUES WITH REQUIREMENT OF ENGINE RUNS TO CHECK FOR FURTHER SOURCES. ADD EMP:U210186 SEE L/P 5748449. "RIGHT RECIRC FAN" REPLACED FOR CORRECTIVE ACTION. R RECIRC FAN INOP.FAN, CABIN AIR OFF 76-2126-9-001 4557 ON 76-2126-9-0001 2140 FAN, CABIN AIR OFF 76-2126-9-0001 4557 ON 0000R&R RIGHT RECIRCULATION FAN AMM REF 21-25-01/401 OPS CHECK GOOD.PARTS USED: 76-2126-9-0001,QTY :1 1665971,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665971 SN OFF 4557
